MathSciNet Relay Station
MathSciNet bibliographic data
MR958095 (89g:46031) 46B20
Howard, J. Corrigendum to: "Weak sequential denseness in Banach spaces'' [Proc. Amer. Math. Soc. 99 (1987), no. 2, 351–352; MR0870799 (88f:46039)]. Proc. Amer. Math. Soc. 104 (1988), no. 1, 334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement